# SDR 95ZZZX6033

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N3196N
- Make and model: Beech 400BEECH
- Aircraft serial: RK96
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 1104
- Condition: Leaking
- Location: Case
- Part time: 13 hours
- Component: Artex
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT AND BATTERY WAS INSTALLED AS AN ASSEMBLY 8-2-95 AT A/C TT 601.4 HOURS.  AT A/C TT 614.0 HOURS, ELT WAS FOUND LEAKING LIQUID THROUGH SPLIT LINE OF ELT CASE.  ELT TTSN IS 12.6 HOURS, 28 DAYS AFTER INSTALLATION.
